# SDR GTIA2024033138028

- Difficulty date: March 28, 2024
- Submitted: March 31, 2024
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 13,607 hours, 5,584 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: SB209L1A11484
- Part serial: 119559
- Condition: Leaking
- Location: Hyd Sys Yellow
- Part time: 13,608 hours, 5,584 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD Y REVR LO LVL FLUID DEPLEATED-REMOVED Y. HYD. ACCUMULATOR IAW AMM 29-13-42. EMP# MB119022. REPLACED YELLOW HYD ACCUM FIN 3070GM WITH SERVICEABLE UNIT IAW AMM 29-13-42-400-001-A. OPS CK AND LEAK CK GOOD. ELECT PUMP AND #2 ENG HYD PUMP CK GOOD. YELLOW HYD SYS OK FOR SERVICE IAW AMM 29-13-00.
